MathSciNet Relay Station
MathSciNet bibliographic data
MR2117221 (2005j:46041) 46L80 (46L65)
Shirbisheh, Vahid $K$-theory tools for local and asymptotic cyclic cohomology. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1185–1195 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement